Chest and arm pain

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Delphyned
Regular Member


Date Joined Jan 2014
Total Posts : 33
   Posted 1/19/2014 6:39 PM (GMT -6)   
I have been on Zantac for heartburn - i have been on it about 4 to 5 months and I was wondering if anyone had arm and chest pain come from it - I do have anxiety and am taking a low dose of Xanax - I was wondering if anyone was able to associate arm / chest / diZzyness and nausea - it just started getoinggbad about a week ago - I also seem to be burping a lot. Thanks!

dencha
Forum Moderator


Date Joined Feb 2009
Total Posts : 7181
   Posted 1/20/2014 7:59 PM (GMT -6)   
Hi Delphyned,

Please call your doctor's office and report those symptoms. They're not typical for reflux or Zantac. I hope you get feeling better soon!

Take care,
Denise

GERD/Heartburn Moderator
Nissen Fundoplication 2/09
Allergy/Asthma

"Whatever you fight, you strengthen, and what you resist, persists.”

“Worry pretends to be necessary but serves no useful purpose”

“Accept - then act. Whatever the present moment contains, accept it as if you had chosen it. Always work with it, not against it.”
Eckhart Tolle

Delphyned
Regular Member


Date Joined Jan 2014
Total Posts : 33
   Posted 1/20/2014 8:25 PM (GMT -6)   
See her tomorrow thank you
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, June 18, 2018 7:36 PM (GMT -6)
There are a total of 2,973,028 posts in 326,057 threads.
View Active Threads


Who's Online
This forum has 160881 registered members. Please welcome our newest member, corlisscorliss.
434 Guest(s), 10 Registered Member(s) are currently online.  Details
SmilingDaisies, spouse21, redskinsfan, opugirl, Garion, Mercy&Grace, Sara14, NutMeg1987, Mark FW, WV Mike